# SDR P4YA2012111900001

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N851AR
- Make and model: Skrsky S92A
- Aircraft serial: 920142
- Aircraft time: 1,438 hours, 6,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  R & R INBD AND OTBD FIRE DETECTORS.
